RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 9, Pages 47–53 (Mi ivm8737)  

This article is cited in 2 scientific papers (total in 2 papers)

Symbol of type and the Wilson theorem

S. A. Tyurin

Faculty of Regional Staff Training, Lobachevsky State University of Nizhny Novgorod, Nizhny Novgorod, Russia

Abstract: We introduce the notion of an element type for the field of residues modulo a prime number and study its role in factorial computation. We obtain an expression for its quantitative characteristic (the symbol of type) in terms of continued fractions and establish its connection with the Legendre symbol.

Keywords: number theory, finite fields, continued fractions.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:9, 39–45

Bibliographic databases:

UDC: 511.172
Received: 20.07.2011

Citation: S. A. Tyurin, “Symbol of type and the Wilson theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 9, 47–53; Russian Math. (Iz. VUZ), 56:9 (2012), 39–45

Citation in format AMSBIB
\Bibitem{Tyu12}
\by S.~A.~Tyurin
\paper Symbol of type and the Wilson theorem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 9
\pages 47--53
\mathnet{http://mi.mathnet.ru/ivm8737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137047}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 9
\pages 39--45
\crossref{https://doi.org/10.3103/S1066369X12090058}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866285975}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8737
  • http://mi.mathnet.ru/eng/ivm/y2012/i9/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Tyurin, “Properties of a symbol of a type of elements in simple field”, Russian Math. (Iz. VUZ), 59:10 (2015), 38–48  mathnet  crossref
    2. S. A. Tyurin, “Some properties of elements of the prime field”, Russian Math. (Iz. VUZ), 60:8 (2016), 52–59  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:164
    Full text:53
    References:27
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020